# SDR AALA202504040156

- Difficulty date: March 26, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND RAM INLET, DUCT SUPPORT INTERCOSTAL CORRODED AROUND MOUNTING BOLTS. REMOVED AND REPLACED RAM INLET, DUCT SUPPORT INTERCOSTAL (CLIP). PER B737-NG IPC 21-51-22-11, SRM 51-40-02, SRM 51-40-05, SRM 51-40-08, SRM51-20-01.
